DEPARTMENT OF EQUATION OF MATHEMATICAL PHYSICS SUSU

RUSSIAN VERSION


 
Natalya A. Manakova


 

Natalya A. Manakova

Candidate of Physical and Mathematical Sciences

Associate professor

Executive secretary of Vestnik SUSU, series "Mathematical modeling and programming"

 

manakova@susu.ru


Area of scientific interests

Problrems of optimal control for non-linear equations of the Sobolev type.



Biography

Manakova N. A. was birn in 1979, in Chelyabinsk.

Bachelor of Mathematics (Honours, CSU, 2000).

Master of Mathematics (Honours, CSU, 2002).

Associate Professor (2009).



Personal experience and awards

Fellowship of the Legislative Assembly of the Chelyabinsk region (2002).

Presidential Scholarship (2004).

Candidate of Physical and Mathematical Sciences (2005). The dissertation was defended at the Chelyabinsk State University (Chelyabinsk) in the specialty 05.13.18 (supervisor: Ph.D. G. A. Sviridyuk).



List of the basic publications

Theses and dissertation abstracts

  1.  


Scientific articles

  1. Sviridyuk G. A., Manakova N. A. Regular perturbations of a class of Sobolev type linear equations // Differential equations. 2003. Vol. 38, № 3. P. 447-450.

  2. Manakova N. A. Optimal control problem for the Oskolkov nonlinear filtration equation // Differential equations. 2007. Vol. 43, № 9. P. 1213-1221.

  3. Sviridyuk G. A., Manakova N. A. An optimal control problem for the Hoff equation // Journal of applied and industrial mathematics. 2007. Vol. 1, № 2. P. 247-253.


Methodical publications

  1. Sviridyuk G. A., Manakova N. A. Concepts of modern natural history. Part 1. Physics, cosmology, cosmogony, geology. Chelyabinsk: SUSU publ., 2008. 283 p.

  2. Manakova N. A., Chizh E. A. Fourier method for hyperbolic equations. Chelyabinsk: SUSU publ., 2008. 22 p.

  3. Manakova N. A., Bayazitova A. A. The classification of the quasilinear equations in partial derivatives. Chelyabinsk: SUSU publ., 2009. 28 p.


Abstracts

  1. Manakova N. A. On optimal control problem for the equation of nonlinear diffusion // Book of Abstract of International Conference on Differential Equations, dedicated to the 100th Anniversary of Ya. B. Lopatynsky. Lviv: Ivan Franko National University of Lviv Press, 2006. P. 125-126.

 


MAIN || NEWS || STAFF || SCIENCE || STUDY


All rights reserved
(c) Stuff of department of equations of mathematical physics SUSU, 2008-2009
Send your remarks and suggestions to E-Mail